# SDR UPS05444776

- Difficulty date: June 29, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 102,404 hours, 25,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NWW SIDE PANEL FOUND CRACKED AT BTN BS 260 AND 280 WL 170, CRACK LENGTH 2.5 IN.  REPAIRED AS PER SRM 53-10-04 FIG 116.
